Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)



Explicit computations on the desingularized Kummer surface

Authors: V. G. Lopez Neumann and Constantin Manoil
Journal: Math. Comp. 81 (2012), 1149-1161
MSC (2010): Primary 14J28, 14M15; Secondary 14J50
Published electronically: September 30, 2011
MathSciNet review: 2869054
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We find formulas for the birational maps from a Kummer surface $ \mathcal {K}$ and its dual $ \mathcal {K}^*$ to their common minimal desingularization $ \mathcal {S}$. We show how the nodes of $ \mathcal {K}$ and $ \mathcal {K}^*$ blow up. Then we give a description of the group of linear automorphisms of $ \mathcal {S}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 14J28, 14M15, 14J50

Retrieve articles in all journals with MSC (2010): 14J28, 14M15, 14J50

Additional Information

V. G. Lopez Neumann
Affiliation: Faculdade de Matemática, Universidade Federal de Uberlândia, MG, Brazil

Constantin Manoil
Affiliation: Section de Mathématiques, Université de Genève, CP 64, 1211 Geneva 4, Switzerland
Address at time of publication: Collège Sismondi, 3 Chemin Rigot, 1202 Genève (Geneva), Switzerland

Keywords: Genus $2$ curves, Kummer surfaces, line complexes.
Received by editor(s): July 3, 2009
Published electronically: September 30, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia